Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

29 year old suffering from SLE. Taken wysolone since ANCA was negative. Pain in the legs and arms, bloating, constipation. Takayasu diagnosed. Advice?

Hi Doc, I am a female 29years old. I was suffering from SLE for almost 20 years. Last year I was put off steroids (Wysolone) for almost a year since the ANCA was negative. After almost a year I was getting terrible pain in my legs in my arm and to some extent in my stomach and it was bloating and constipating for some time now. I seen a doctor in Mumba and he diagonised the disease as Takayasu I am really upset about this whole thing, I am on 40 mgm of steroids right now for almost 2 wks., I am still conctipating and slight itching and pain in the legs still persist. Can you help doc thks
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Good evening. I am sorry to hear about ur disease but i think you are on the right treatment. Takayasu is well controllable if the trearment is started on time.but you ll need somehing more than wysolone to control the disease.the pain and itching will go off eventually when the disease gets controlled. But if you are not happy with the treatment do consult another immunologist for a 2nd let me know for further queries
Answered: Fri, 27 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor